# SDR FDEA202502260293

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876113
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT- FLOOR BOARD PANEL 241AGF HAS EDGE FILLER MISSING AT RH   AFT CORNER OF PANEL. REPAIRED MAIN CARGO DECK FLOORBOARD AT STA. 984.50- STA 1087, LBL 77.50 TO LBL 89.50   (MPN:145T5876-113/PNL# 241AGF) IN REF.  B767 SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1.  THIS IS A MAJOR REPAIR.
